# SDR DL72E954489

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Condition: Malfunctioned
- Location: Lt
- Component: 39854021
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, A/C WOULD NOT HOLD PRESSURIZATION.  DESCENDED AND CABIN STILL CLIMBED, LT DUCT PRESS 20 LBS HIGHER THAN RT.  CA REPLACED LT PAC VALVE, CLEANED TRASH FROM LWR AFT CORNER OF C2 BIN DOOR AND A/C PRESSURE CHECK OK.
